Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 9, 2018, 2:19 PM EDT for Cape May County, Cumberland County, New Jersey. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2018, 2:19 PM EDT (18:19 UTC)
- Expired
- Jun 9, 2018, 2:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Cape May County, NJ, Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 64 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 2:32 PM EDT | TSTM WND GST 55 | Millville, NJ | SMALL LIMBS DOWN. ALSO SOME SPOTTY TRAFFIC LIGHTS AND POWER OUTAGES REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
411
WWUS81 KPHI 091819
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
219 PM EDT SAT JUN 9 2018
NJZ021-023-024-091845-
Cumberland-Atlantic Coastal Cape May-Cape May-
219 PM EDT SAT JUN 9 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND AND CENTRAL
CAPE MAY COUNTIES...
At 218 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Laurel Lake to Bridgeton to Shiloh.
Movement was east at 15 mph.
Winds up to 45 mph and pea size hail are possible with these storms.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Woodbine,
Sea Isle City, Estell Manor, Avalon, Stone Harbor, Greenwich, Shiloh,
Cape May Court House, Leesburg, Scotch Bonnet, Seaville, Newport
Meadows, Dennisville, Bricksboro and Eldora.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning are also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle and get off the beach.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3908 7472 3904 7476 3905 7480 3907 7480
3906 7484 3917 7489 3937 7534 3941 7541
3945 7542 3946 7537 3951 7530 3944 7509
3946 7494 3941 7485 3932 7486 3923 7475
3920 7466
TIME...MOT...LOC 1818Z 288DEG 12KT 3936 7502 3943 7520 3944 7531
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 9, 12:39 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 9, 12:39 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1239 PM EDT Sat Jun 9 2018 .SYNOPSIS... Several waves of low pressure will track along a stationary front along the Mid-Atlantic through Sunday and even into early next week. Meanwhile, high pressure over eastern Canada builds into the Gulf of Maine on Monday, then moves out to sea on Tuesday. A cold front moves across the region on Wednesday, then low pressure may affect the region late next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A cold front has settled south into far southern New Jersey and Delmarva. Convective development is underway along and south of this front. Much drier low-level air is seeping southward some with dew points in the 50s and even some 40s (Poconos) across the north, meanwhile dew points in the mid/upper 60s to lower 70s are south of the boundary. The PoPs ramp up this afternoon across the southern areas as convection is on the increase. The airmass is unstable, however there is an instability gradient near the Mason-Dixon line. This should hold the northern extent of the convection overall. Some adjustments were made to the hourly temperature, dew point and wind grids based on the latest observations and trends. Precipitable water values are forecast to increase to 1.75 inches along and south of the boundary. Meanwhile, a couple of short waves are forecast to move across the area through this afternoon. Southern New Jersey, Delaware and the eastern shore of Maryland have the highest likelihood of showers and thunderstorms, although areas a little farther north still have a chance of showers as well. The flow aloft is on the lighter side, so the shear is weak. However, there is enough instability and buoyancy for some stronger updrafts to occur but may end up being more of the pulse type. Locally strong wind gusts along with small hail will be possible with any stronger storms mainly in portions of Delaware and eastern Maryland. Locally heavy rain may result in poor drainage and urban flooding especially with any slow moving storms. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... The frontal boundary will continue to slowly sag southward across the area this evening, eventually making it south of the area during the overnight hours. There will remain a chance of showers and thunderstorms into the overnight hours as a couple of short wave/vorticity impulses continue to cross the area, especially in the evening hours. Instability diminishes overnight as the front sinks southward, so the chance of thunderstorms will diminish overnight. The area where thunderstorms may continue longest would be across southern Delaware and Maryland, but they will become more isolated overnight. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Unsettled weather continues into the start of the new week, and the primary focus will be over the Delmarva. A stationary boundary remains along the Mid-Atlantic into the new week. One area of low pressure departs Sunday morning, and then another area develops upstream as some mid-level shortwave energy dives into the Ohio Valley and interacts with that boundary. Chance PoPs continue for much of the region for the day, but better PoPs increase in the afternoon for southern portions of the forecast area as that low approaches from the west. It then passes through the Delmarva Sunday night. For Sunday night, PWATs will increase to 1.75-2.0" across eastern Maryland, Delaware, and southern New Jersey due to persistent onshore flow. ML MUCAPEs will range from 500-1000 J/kg across the Delmarva, so a few embedded thunderstorms are possible. Heavy rain is becoming likely, and this could lead to flash flooding across the Delmarva and southern New Jersey. Rain tapers off Monday morning as the low moves offshore. During the day Monday, high pressure over eastern Canada builds south into the Northeast, and then moves into the Gulf of Maine late in the day and Monday evening. Conditions gradually dry out from north to south, but some additional showers are possible across the Delmarva. High pressure moves out to sea on Tuesday, and then another area of low pressure slides along the stationary boundary, possibly bringing more showers with it. A cold front approaches Tuesday night and moves through the region Wednesday. Conditions may dry out for Thursday, but another area of low pressure may affect the region late in the week. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This afternoon...Generally VFR. Some showers and thunderstorms mostly along and south of a line approximately from ACY to ILG to LNS. Any showers/thunderstorms will temporarily lower conditions to MVFR/IFR. Some thunderstorms could also produce locally gusty winds. Northeast to southeast winds 5-8 knots. The wind direction will depend on the positioning of a front in the area and a possible sea breeze (local effects). Tonight...VFR through the evening outside of local MVFR/IFR due to showers/thunder mostly south of PHL. MVFR conditions should develop overnight especially from near PHL on southward. Winds becoming east and northeast at 5 knots or less. Low confidence with the timing and extent of the MVFR or lower conditions overnight. OUTLOOK... Sunday...Lingering MVFR/IFR in the morning, then conditions should dry out for the afternoon. Showers and possible thunderstorms may affect KILG/KMIV/KACY late in the day. Sunday night-Monday morning...Showers, heavy rain possible at times, and scattered thunderstorms possible for southern terminals, and scattered showers for northern terminals. Tuesday-Wednesday...Generally VFR, but scattered showers possible. && .MARINE... A frontal boundary will continue to sink into the area and is expected to stall across the area today into tonight. Conditions on the waters are expected to remain below advisory levels. However, thunderstorms are expected to affect the coastal waters of southern New Jersey and Delaware which will lead to locally higher winds and waves. OUTLOOK... Sunday-Sunday night...SCA conditions possible on southern ocean waters. Showers and scattered thunderstorms with heavy rain possible, especially Sunday night. Monday...Pressure gradient tightens. SCA conditions possible for southern ocean waters and DE Bay. Monday night...SCA conditions diminish Monday night. Tuesday-Wednesday...Sub-SCA conditions. RIP CURRENTS... There is a low risk of rip currents today as seas are expected to be 2-3 feet with a period of around 4 to 8 seconds. The rip current risk may increase to moderate on Sunday as easterly flow increases and seas and period increase as well. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...MPS Near Term...Gorse/Robertson Short Term...Robertson Long Term...MPS Aviation...Gorse/Robertson/MPS Marine...Robertson/MPS
Hazardous weather outlook, Jun 9, 3:55 AM EDT, 10 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 355 AM EDT Sat Jun 9 2018 NJZ001-007>010-012>015-PAZ054-055-060>062-103-105-100800- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Carbon-Monroe-Berks-Lehigh-Northampton- Western Montgomery-Upper Bucks- 355 AM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101-102-104- 106-100800- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Eastern Montgomery-Lower Bucks- 355 AM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms are expected across the area later today and tonight. These storms will be capable of producing heavy rainfall which could lead to urban, small stream, and poor drainage flooding in spots. In addition, the potential also exists for an isolated severe storm to produce locally damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and scattered thunderstorms are expected late Sunday and Sunday night. Rain will be heavy at times, and could lead to additional urban, small stream, and poor drainage flooding. Localized flash flooding is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-100800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 355 AM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Special weather statement, Jun 9, 1:04 PM EDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 104 PM EDT SAT JUN 9 2018 DEZ002-MDZ015-020-091800- Kent-Queen Anne's-Caroline- 104 PM EDT SAT JUN 9 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENT...EASTERN QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES... At 103 PM EDT, a strong thunderstorm was located near Hazlettville, or 10 miles west of Dover, moving east at 10 mph. Winds up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Dover, Camden, Cheswold, Goldsboro, Woodside, Viola, Hartly, Rising Sun-Lebanon, Hazlettville, Dover Base Housing, Dover Speedway, Sandtown, Rising Sun, Wyoming, Felton, Frederica, Magnolia, Little Creek, Henderson and Marydel. LAT...LON 3925 7544 3900 7541 3902 7580 3919 7581 TIME...MOT...LOC 1703Z 264DEG 9KT 3912 7571 Meola
Local storm report, Jun 9, 1:24 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
124 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL ESTELL MANOR 39.37N 74.77W
06/09/2018 M0.75 INCH ATLANTIC NJ TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN ESTELL MANOR.
&&
EVENT NUMBER PHI1800932
MEOLASpecial weather statement, Jun 9, 1:35 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
135 PM EDT SAT JUN 9 2018
DEZ003-004-091800-
Inland Sussex-Delaware Beaches-
135 PM EDT SAT JUN 9 2018
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
At 135 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Seaford to near Millville. Movement was
northeast at 10 mph.
Winds up to 45 mph and half inch hail are possible with these storms.
Locations impacted include...
Georgetown, Seaford, Millsboro, Laurel, Lewes, Milton, Selbyville,
Bridgeville, Delmar, Dagsboro, Millville, Henlopen Acres, Gumboro,
Cape Henlopen State Park, Sycamore, Long Neck, Ocean View, Blades,
Frankford and South Bethany.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3845 7556 3854 7567 3875 7567 3880 7509
3867 7507 3869 7508 3869 7514 3864 7513
3862 7508 3866 7507 3861 7506 3859 7521
3857 7518 3858 7507 3860 7509 3860 7506
3845 7505
TIME...MOT...LOC 1735Z 216DEG 8KT 3863 7561 3852 7512
JRKSpecial weather statement, Jun 9, 1:50 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
150 PM EDT SAT JUN 9 2018
NJZ021>024-091815-
Cumberland-Atlantic-Atlantic Coastal Cape May-Cape May-
150 PM EDT SAT JUN 9 2018
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ATLANTIC...
SOUTHEASTERN CUMBERLAND AND CAPE MAY COUNTIES...
At 150 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Dennisville to Laurel Lake. Movement was
southeast at 20 mph.
Winds up to 45 mph and half inch hail are possible with these storms.
Locations impacted include...
Vineland, Millville, Bridgeton, Ocean City, Cumberland, Laurel Lake,
Woodbine, Sea Isle City, Estell Manor, Avalon, Corbin City, Leesburg,
Beesleys Point, Seaville, Dorothy, Dennisville, Bricksboro, Eldora,
Mauricetown and Belleplain Forest.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3920 7466 3912 7471 3910 7470 3907 7474
3908 7477 3911 7476 3910 7480 3917 7490
3925 7507 3939 7522 3939 7524 3947 7522
3944 7486 3930 7464 3929 7465 3927 7458
TIME...MOT...LOC 1750Z 311DEG 17KT 3920 7481 3935 7501
JRKSpecial weather statement, Jun 9, 2:00 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
200 PM EDT SAT JUN 9 2018
DEZ002>004-MDZ019-020-091830-
Inland Sussex-Kent-Delaware Beaches-Talbot-Caroline-
200 PM EDT SAT JUN 9 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX...SOUTHWESTERN
KENT...NORTHEASTERN TALBOT AND SOUTHERN CAROLINE COUNTIES...
At 159 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Griffin to near Georgetown. Movement was
east at 10 mph.
Winds up to 45 mph and dime size hail are possible with these storms.
Locations impacted include...
Georgetown, Seaford, Denton, Millsboro, Laurel, Harrington,
Federalsburg, Milton, Selbyville, Bridgeville, Dagsboro, Millville,
Ellendale, Henlopen Acres, Smithville, Gumboro, Agner, Andrewsville,
Harmony and Matthews.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible Severe Thunderstorm Warnings from the
National Weather Service.
LAT...LON 3845 7545 3880 7600 3889 7602 3895 7575
3892 7558 3875 7526 3876 7508 3867 7507
3869 7508 3869 7514 3864 7513 3862 7508
3866 7507 3861 7506 3859 7521 3857 7518
3860 7506 3845 7505
TIME...MOT...LOC 1759Z 261DEG 15KT 3885 7592 3866 7543
JRKSpecial weather statement, Jun 9, 2:19 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
219 PM EDT SAT JUN 9 2018
NJZ021-023-024-091845-
Cumberland-Atlantic Coastal Cape May-Cape May-
219 PM EDT SAT JUN 9 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND AND CENTRAL
CAPE MAY COUNTIES...
At 218 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Laurel Lake to Bridgeton to Shiloh.
Movement was east at 15 mph.
Winds up to 45 mph and pea size hail are possible with these storms.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Woodbine,
Sea Isle City, Estell Manor, Avalon, Stone Harbor, Greenwich, Shiloh,
Cape May Court House, Leesburg, Scotch Bonnet, Seaville, Newport
Meadows, Dennisville, Bricksboro and Eldora.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning are also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle and get off the beach.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3908 7472 3904 7476 3905 7480 3907 7480
3906 7484 3917 7489 3937 7534 3941 7541
3945 7542 3946 7537 3951 7530 3944 7509
3946 7494 3941 7485 3932 7486 3923 7475
3920 7466
TIME...MOT...LOC 1818Z 288DEG 12KT 3936 7502 3943 7520 3944 7531
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:02 PM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Jun 9, 1:31 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 2 hr |
| Jun 9, 1:31 PM EDT | Special Marine Warning | PHI | 119 min | |
| Jun 9, 1:50 PM EDT | Special Weather Statement | PHI | Cumberland | 25 min |
| Jun 9, 2:37 PM EDT | Flash Flood Warning | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Jun 9, 2:51 PM EDT | Special Weather Statement | PHI | Cumberland | 24 min |
| Jun 9, 3:17 PM EDT | Special Weather Statement | PHI | Cumberland | 28 min |
| Jun 9, 3:58 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jun 9, 6:20 PM EDT | Areal Flood Warning | PHI | Cumberland | 4 hr |
| Jun 9, 12:51 PM EDT | Special Weather Statement | PHI | Sussex | 24 min |
| Jun 9, 1:04 PM EDT | Special Weather Statement | PHI | Kent | 56 min |
| Jun 9, 1:21 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 39 min |
| Jun 9, 1:25 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 1:35 PM EDT | Areal Flood Advisory | PHI | Kent | 71 min |
| Jun 9, 1:35 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Jun 9, 2:00 PM EDT | Special Weather Statement | PHI | Sussex | 30 min |
| Jun 9, 2:24 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 51 min |
| Jun 9, 2:42 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 58 min |
| Jun 9, 2:48 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 42 min |
| Jun 9, 2:53 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 3:06 PM EDT | Special Weather Statement | PHI | New Castle | 24 min |
| Jun 9, 3:26 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
| Jun 9, 3:45 PM EDT | Special Weather Statement | PHI | Kent | 45 min |
| Jun 9, 3:47 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 3 hr |
| Jun 9, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 37 min |
| Jun 9, 4:06 PM EDT | Special Weather Statement | PHI | Sussex | 39 min |
| Jun 9, 4:15 PM EDT | Flash Flood Warning | PHI | Sussex | 3 hr |
| Jun 9, 4:20 PM EDT | Flash Flood Warning | PHI | Kent | 3 hr |
| Jun 9, 4:24 PM EDT | Special Weather Statement | PHI | Kent | 51 min |
| Jun 9, 5:31 PM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Jun 9, 5:44 PM EDT | Areal Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 6:44 PM EDT | Areal Flood Warning | PHI | Sussex | 3 hr |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.